# SDR USAA950304

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47372
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 0233 - LOW POWER ON THE RIGHT ENGINE ON CLIMB-OUT.  FLIGHT RETURNED TO PIT.  SINGLE ENGINE TIME WAS TWELVE MINUTES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL PUMP.  THE RIGHT ENGINE FUEL CONTROL UNIT WAS ALSO REPLACED AS A PRECAUTION.  OPERATIONS CHECKED GOOD.  REFERENCE CONTROL 95ZZZX1856.  (X)
